# SDR MEX2003129

- Difficulty date: April 10, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D*
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Generator
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, AT FIRST OFFICIAL SIDE DURING ENGINES STARTING WERE OF ND AND PFD INDICATIONS OFF.  THE SYMBOL GENERATOR DIGITAL COMPUTER WAS RESEATED IAW MM, TESTS CORRECT.
